# SDR AALA202510172799

- Difficulty date: October 16, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 68,962 hours, 29,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT FORWARD OVERWING EXIT LOWER EMERGENCY LIGHT HAS ONE INOPERATIVE BULB. RELAMPED LEFT HAND OVERWING EXIT SIGN. PER AMM 33-51-01. OPERATIONAL CHECK GOOD.
